MathSciNet Relay Station
MathSciNet bibliographic data
MR1844312 (2002d:39008) 39A10
Řehák, Pavel Oscillatory properties of second order half-linear difference equations. Czechoslovak Math. J. 51(126) (2001), no. 2, 303–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement